# SDR 06FDEA04222

- Difficulty date: December 12, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 69,874 hours, 11,067 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP WING SIDE, I/B HINGE FWD ATTACH BRACKET ASSY HOLE FOUND   CORRODED.  REPAIR CARRIED OUT AT LEFT HAND WING O/B FLAP WING SIDE - I/B HINGE FWD ATTACH BRACKET ASSY HOLE AS PER FEDEX EA 1-5750-105584,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
